Alert archive / Washington / Winter Storm Warnings in 2025
Winter Storm Warning 4, NWS Spokane, WA
NWS Spokane, WA issued this winter storm warning at Feb 23, 2025, 2:12 PM PST for Chelan County, Washington. It took effect at Feb 24, 2025, 10:00 AM PST. It was in force for 30 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 23, 2025, 2:12 PM PST (22:12 UTC)
- In effect from
- Feb 24, 2025, 10:00 AM PST
- Expired
- Feb 25, 2025, 4:00 PM PST
- In force
- 30 hr
- Issued by
- NWS Spokane, WA
County Chelan County, WA
The radar
The Seattle radar (KATX), 144 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Quillayute State, WA (KUIL), launched 12:00Z, 10.2 hours before the alert went out and 289 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 523 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
117 WWUS46 KOTX 232212 WSWOTX URGENT - WINTER WEATHER MESSAGE National Weather Service Spokane WA 212 PM PST Sun Feb 23 2025 WAZ048-241400- /O.NEW.KOTX.WS.W.0004.250224T1800Z-250226T0000Z/ Western Chelan County- Including the cities of Holden Village and Stevens Pass 212 PM PST Sun Feb 23 2025 ...WINTER STORM WARNING IN EFFECT FROM 10 AM MONDAY TO 4 PM PST TUESDAY ABOVE 3000 FEET... * WHAT...Heavy snow expected Above 3000 feet. Total snow accumulations 1 to 2 feet. Winds gusting as high as 45 mph. * WHERE...Holden Village and Stevens Pass. * WHEN...From 10 AM Monday to 4 PM PST Tuesday. * IMPACTS...Travel could be very difficult. Gusty winds could bring down tree branches. * ADDITIONAL DETAILS...The heaviest snowfall is expected overnight Monday Night into Tuesday Morning with snow rates of 1 inch per hour possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. For the latest travel information in Washington, go to https://wsdot.wa.gov/travel && $$ JW
6 follow-up statements
931 WWUS46 KOTX 241349 WSWOTX URGENT - WINTER WEATHER MESSAGE National Weather Service Spokane WA 549 AM PST Mon Feb 24 2025 WAZ048-250000- /O.CON.KOTX.WS.W.0004.250224T1800Z-250226T0000Z/ Western Chelan County- Including the cities of Stevens Pass and Holden Village 549 AM PST Mon Feb 24 2025 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 PM PST TUESDAY ABOVE 3000 FEET... * WHAT...Heavy snow expected Above 3000 feet. Total snow accumulations between 1 and 2 feet. Winds gusting as high as 45 mph on slopes exposed to west wind. * WHERE...Holden Village and Stevens Pass. * WHEN...From 10 AM this morning to 4 PM PST Tuesday. * IMPACTS...Motorists should be prepared for winter driving conditions with periods of heavy snow late Monday night into Tuesday morning. * ADDITIONAL DETAILS...The heaviest snowfall is expected overnight Monday Night into Tuesday Morning with snow rates of 1 inch per hour possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. For the latest travel information in Washington, go to https://wsdot.wa.gov/travel && $$ GKOCH
694 WWUS46 KOTX 242122 WSWOTX URGENT - WINTER WEATHER MESSAGE National Weather Service Spokane WA 122 PM PST Mon Feb 24 2025 WAZ048-251315- /O.CON.KOTX.WS.W.0004.000000T0000Z-250226T0000Z/ Western Chelan County- Including the cities of Holden Village and Stevens Pass 122 PM PST Mon Feb 24 2025 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST TUESDAY ABOVE 3000 FEET... * WHAT...Heavy snow expected Above 3000 feet. Total snow accumulations between 1 and 2 feet. Winds gusting as high as 45 mph on slopes exposed to west wind. * WHERE...Holden Village and Stevens Pass. * WHEN...Until 4 PM PST Tuesday. * IMPACTS...Motorists should be prepared for winter driving conditions with periods of heavy snow late Monday night into Tuesday morning. * ADDITIONAL DETAILS...The heaviest snowfall is expected overnight Monday Night into Tuesday Morning with snow rates of 1 inch per hour possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. For the latest travel information in Washington, go to https://wsdot.wa.gov/travel && $$ WAZ049-251315- /O.NEW.KOTX.WW.Y.0015.250224T2122Z-250225T2000Z/ Western Okanogan County- Including the cities of Conconully, Loup Loup Pass, and Mazama 122 PM PST Mon Feb 24 2025 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON PST TUESDAY ABOVE 2000 FEET... * WHAT...Snow Above 2000 feet. Total snow accumulations between 4 and 9 inches with the highest amounts above 3000 feet. Winds gusting as high as 35 mph. * WHERE...Conconully, Loup Loup Pass, and Mazama. * WHEN...Until noon PST Tuesday. * IMPACTS...Travel could be very difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For the latest travel information in Washington, go to https://wsdot.wa.gov/travel && $$ WAZ038-251315- /O.NEW.KOTX.WW.Y.0015.250225T0000Z-250225T2000Z/ Okanogan Highlands- Including the cities of Highway 20 Wauconda Summit, Chesaw Road, Boulder Creek Road, Sherman Pass, and Wauconda 122 PM PST Mon Feb 24 2025 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON PST TUESDAY ABOVE 3000 FEET... * WHAT...Snow expected Above 3000 feet. Total snow accumulations 3 to 8 inches. Winds gusting as high as 40 mph. * WHERE...Highway 20 Wauconda Summit, Chesaw Road, Boulder Creek Road, Sherman Pass, and Wauconda. * WHEN...Until noon PST Tuesday. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For the latest travel information in Washington, go to https://wsdot.wa.gov/travel && $$ IDZ004-251315- /O.NEW.KOTX.WW.Y.0015.250225T0600Z-250226T0600Z/ Central Panhandle Mountains- Including the cities of Lookout Pass 122 PM PST Mon Feb 24 2025 ...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PST TUESDAY ABOVE 4000 FEET... * WHAT...Snow expected Above 4000 feet. Total snow accumulations 5 to 10 inches. Winds gusting as high as 40 mph. * WHERE...Lookout Pass. * WHEN...From 10 PM this evening to 10 PM PST Tuesday. * IMPACTS...Travel could be very difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For the latest road information in Idaho, call 5 1 1. && $$ JW
676 WWUS46 KOTX 250723 WSWOTX URGENT - WINTER WEATHER MESSAGE National Weather Service Spokane WA 1123 PM PST Mon Feb 24 2025 WAZ048-251500- /O.CON.KOTX.WS.W.0004.000000T0000Z-250226T0000Z/ Western Chelan County- Including the cities of Holden Village and Stevens Pass 1123 PM PST Mon Feb 24 2025 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST TUESDAY ABOVE 3000 FEET... * WHAT...Heavy snow expected Above 3000 feet. Total snow accumulations between 1 and 2 feet. Winds gusting as high as 45 mph on slopes exposed to west wind. * WHERE...Holden Village and Stevens Pass. * WHEN...Until 4 PM PST Tuesday. * IMPACTS...Motorists should be prepared for winter driving conditions with periods of heavy snow late Monday night into Tuesday morning. * ADDITIONAL DETAILS...The heaviest snowfall is expected overnight Monday Night into Tuesday morning with snow rates of 1 inch per hour possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. For the latest travel information in Washington, go to https://wsdot.wa.gov/travel && $$ IDZ004-251500- /O.CON.KOTX.WW.Y.0015.000000T0000Z-250226T0600Z/ Central Panhandle Mountains- Including the cities of Lookout Pass 1123 PM PST Mon Feb 24 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST TUESDAY ABOVE 4000 FEET... * WHAT...Snow expected Above 4000 feet. Total snow accumulations 5 to 10 inches. Winds gusting as high as 40 mph. * WHERE...Lookout Pass. * WHEN...Until 10 PM PST Tuesday. * IMPACTS...Motorists should be prepared for winter driving conditions with periods of heavy snow from the early morning hours Tuesday until about noon. * ADDITIONAL DETAILS...The heaviest snowfall is expected Tuesday morning with snow rates of 1 inch per hour possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For the latest road information in Idaho, call 5 1 1. && $$ WAZ038-251500- /O.CON.KOTX.WW.Y.0015.000000T0000Z-250225T2000Z/ Okanogan Highlands- Including the cities of Highway 20 Wauconda Summit, Boulder Creek Road, Chesaw Road, Wauconda, and Sherman Pass 1123 PM PST Mon Feb 24 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON PST TUESDAY ABOVE 3000 FEET... * WHAT...Snow expected Above 3000 feet. Total snow accumulations 3 to 8 inches. Winds gusting as high as 40 mph. * WHERE...Highway 20 Wauconda Summit, Boulder Creek Road, Chesaw Road, Wauconda, and Sherman Pass. * WHEN...Until noon PST Tuesday. * IMPACTS...Motorists should be prepared for winter driving conditions Monday night into Tuesday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For the latest travel information in Washington, go to https://wsdot.wa.gov/travel && $$ WAZ049-251500- /O.CON.KOTX.WW.Y.0015.000000T0000Z-250225T2000Z/ Western Okanogan County- Including the cities of Mazama, Loup Loup Pass, and Conconully 1123 PM PST Mon Feb 24 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON PST TUESDAY ABOVE 2000 FEET... * WHAT...Snow Above 2000 feet. Total snow accumulations between 4 and 9 inches with the highest amounts above 3000 feet. Winds gusting as high as 35 mph. * WHERE...Mazama, Loup Loup Pass, and Conconully. * WHEN...Until noon PST Tuesday. * IMPACTS...Motorists should be prepared for winter driving conditions Monday night into Tuesday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For the latest travel information in Washington, go to https://wsdot.wa.gov/travel && $$ GKOCH
519 WWUS46 KOTX 251214 WSWOTX URGENT - WINTER WEATHER MESSAGE National Weather Service Spokane WA 414 AM PST Tue Feb 25 2025 WAZ048-252100- /O.CON.KOTX.WS.W.0004.000000T0000Z-250226T0000Z/ Western Chelan County- Including the cities of Holden Village and Stevens Pass 414 AM PST Tue Feb 25 2025 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON ABOVE 3000 FEET... * WHAT...Heavy snow Above 3000 feet. Between 4 AM and 4 PM Tuesday, additional snow accumulations of 10 to 15 inches. Winds gusting as high as 45 mph on slopes exposed to west or southwest wind. * WHERE...Holden Village and Stevens Pass. * WHEN...Until 4 PM PST this afternoon. * IMPACTS...Motorists should be prepared for winter driving conditions with periods of heavy snow this morning. * ADDITIONAL DETAILS...The heaviest snowfall with this storm began overnight and will continue into this morning with snow rates of 1 inch per hour. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. For the latest travel information in Washington, go to https://wsdot.wa.gov/travel && $$ IDZ004-252100- /O.CON.KOTX.WW.Y.0015.000000T0000Z-250226T0600Z/ Central Panhandle Mountains- Including the cities of Lookout Pass 414 AM PST Tue Feb 25 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING ABOVE 4000 FEET... * WHAT...Snow expected Above 4000 feet. Total snow accumulations 6 to 12 inches. Winds gusting as high as 40 mph on ridges exposed to southwest winds. * WHERE...Lookout Pass. * WHEN...Until 10 PM PST this evening. * IMPACTS...Motorists should be prepared for winter driving conditions with periods of heavy snow through mid to late afternoon. * ADDITIONAL DETAILS...The heaviest snowfall is expected through mid to late afternoon with snow rates of 1 inch per hour. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For the latest road information in Idaho, call 5 1 1. && $$ WAZ038-252000- /O.CON.KOTX.WW.Y.0015.000000T0000Z-250225T2000Z/ Okanogan Highlands- Including the cities of Highway 20 Wauconda Summit, Boulder Creek Road, Chesaw Road, Wauconda, and Sherman Pass 414 AM PST Tue Feb 25 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY ABOVE 3000 FEET... * WHAT...Snow Above 3000 feet. Additional snow accumulations 2 to 6 inches between 4 AM and noon. Winds gusting as high as 40 mph on ridges exposed to southwest wind. * WHERE...Highway 20 Wauconda Summit, Boulder Creek Road, Chesaw Road, Wauconda, and Sherman Pass. * WHEN...Until noon PST today. * IMPACTS...Motorists should be prepared for winter driving conditions this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For the latest travel information in Washington, go to https://wsdot.wa.gov/travel && $$ WAZ049-252000- /O.CON.KOTX.WW.Y.0015.000000T0000Z-250225T2000Z/ Western Okanogan County- Including the cities of Mazama, Loup Loup Pass, and Conconully 414 AM PST Tue Feb 25 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY ABOVE 2000 FEET... * WHAT...Snow Above 2000 feet. Additional snow accumulations 2 to 4 inches between 4 AM and noon. * WHERE...Mazama, Loup Loup Pass, and Conconully. * WHEN...Until noon PST today. * IMPACTS...Motorists should be prepared for winter driving conditions this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For the latest travel information in Washington, go to https://wsdot.wa.gov/travel && $$ GKOCH
387 WWUS46 KOTX 251948 WSWOTX URGENT - WINTER WEATHER MESSAGE National Weather Service Spokane WA 1148 AM PST Tue Feb 25 2025 WAZ038-049-252100- /O.EXP.KOTX.WW.Y.0015.000000T0000Z-250225T2000Z/ Okanogan Highlands-Western Okanogan County- Including the cities of Conconully, Loup Loup Pass, Wauconda, Boulder Creek Road, Mazama, Sherman Pass, Highway 20 Wauconda Summit, and Chesaw Road 1148 AM PST Tue Feb 25 2025 ...WINTER WEATHER ADVISORY WILL EXPIRE AT NOON PST TODAY... The threat has ended. $$ WAZ048-260000- /O.CON.KOTX.WS.W.0004.000000T0000Z-250226T0000Z/ Western Chelan County- Including the cities of Stevens Pass and Holden Village 1148 AM PST Tue Feb 25 2025 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON ABOVE 3000 FEET... * WHAT...Heavy snow Above 3000 feet. Additional snow accumulations up to 6 inches. Winds gusting as high as 60 mph. * WHERE...Stevens Pass and Holden Village. * WHEN...Until 4 PM PST this afternoon. * IMPACTS...Travel could be very difficult. Strong winds could cause extensive damage to trees and power lines. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. For the latest travel information in Washington, go to https://wsdot.wa.gov/travel && $$ IDZ004-260000- /O.CON.KOTX.WW.Y.0015.000000T0000Z-250226T0600Z/ Central Panhandle Mountains- Including the cities of Lookout Pass 1148 AM PST Tue Feb 25 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING ABOVE 4000 FEET... * WHAT...Snow Above 4000 feet. Additional snow accumulations between 3 and 12 inches. Winds gusting as high as 50 mph. * WHERE...Lookout Pass. * WHEN...Until 10 PM PST this evening. * IMPACTS...Travel could be very difficult to impossible. The hazardous conditions could impact the Tuesday evening commute. Gusty winds could bring down tree branches. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For the latest road information in Idaho, call 5 1 1. && $$
797 WWUS46 KOTX 252348 WSWOTX URGENT - WINTER WEATHER MESSAGE National Weather Service Spokane WA 348 PM PST Tue Feb 25 2025 WAZ048-260100- /O.EXP.KOTX.WS.W.0004.000000T0000Z-250226T0000Z/ Western Chelan County- Including the cities of Stevens Pass and Holden Village 348 PM PST Tue Feb 25 2025 ...WINTER STORM WARNING WILL EXPIRE AT 4 PM PST THIS AFTERNOON... The threat has ended. $$ IDZ004-260600- /O.CON.KOTX.WW.Y.0015.000000T0000Z-250226T0600Z/ Central Panhandle Mountains- Including the cities of Lookout Pass 348 PM PST Tue Feb 25 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING ABOVE 4000 FEET... * WHAT...Snow Above 4000 feet. Additional snow accumulations between 3 and 5 inches. Winds gusting as high as 40 mph. * WHERE...Lookout Pass. * WHEN...Until 10 PM PST this evening. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the Tuesday evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For the latest road information in Idaho, call 5 1 1. && $$ JCLEV
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this winter storm warning went out at Feb 23, 10:58 AM PST, 3 hours 14 minutes earlier.
Area forecast discussion, Feb 23, 10:58 AM PST, 3 hours 14 minutes before
Area Forecast Discussion National Weather Service Spokane WA 1058 AM PST Sun Feb 23 2025 .SYNOPSIS... Rain will arrive this weekend as high temperatures warm into the 40s and low 50s. Runoff from rain and melting snow will lead to increased flow and minor flooding across southeast Washington and the central and southern Idaho Panhandle. Another weather system Monday into Tuesday will bring more rain and stronger winds. && .DISCUSSION... Today and Tonight: A pair of moisture-laden shortwaves will produce widespread precipitation in the next 24 hours. The first will be exiting the Idaho Panhandle around sunrise this morning. We are closely monitoring rain amounts through the early morning hours and the response of Paradise Creek running through Moscow, Idaho as it is forecast to climb above flood stage prior to daybreak. The second shortwave will deliver another round of widespread rain late in the day and into the evening as this disturbance shoves a warm front across Washington and north Idaho. The plume of moisture directed into the Pacific Northwest has sufficient Integrated Water Vapor Transport (IVT) to be classified as a "moderate" strength atmospheric river. The precipitation delivered to the region combined with runoff from melting snow will not only produce rises on Paradise Creek and the Palouse River, but other small streams across the eastern third of Washington and the Idaho Panhandle will experience rises. There will also be a heightened risk of field flooding and rock slides in the steep terrain of north Idaho. Areal Flood Watches have been replace with Areal Flood Warnings for Whitman, Latah, and Benewah counties with the expectation of of an additional three-quarters to inch an a half of rain Sunday morning through Sunday night. This is on top of 1 to 3 inches of snow water equivalent across much of Latah and Benewah counties. Areal Flood Advisories are now in effect for the north Idaho Panhandle, Spokane/Coeur d'Alene area, the Central Idaho Panhandle, the L-C Valley, and Lewis county Idaho. Monday and Tuesday: Our final round of widespread rain will occur Monday afternoon into Tuesday as a vigorous low pressure system drives into northwest Washington and southern British Columbia. The easterly flow ahead of this low will likely be sufficient to drive snow levels down to the floor of the Methow Valley Monday night. A couple inches of wet snow accumulation will be possible overnight into early Tuesday morning before west winds increase and scrub the cooler air from the valley east of the Cascade Crest. The National Blend of Models (NBM) gives Stevens Pass a 60 percent chance of a foot or more of snow accumulation Monday into Tuesday. For north Idaho, snow levels aren't expected to fall below 4000 feet until the passage of the cold front Tuesday morning. The NBM generates a 50 percent chance of 6 inches of accumulation Tuesday into Tuesday night. With much of that snow occurring during the day Tuesday with temps in the 30s, low accumulation efficiency may limit the impact at Lookout Pass. Post cold front winds on Tuesday will have the potential to be a more significant impact. The ECMWF ensembles produce average maximum wind gusts of 40 to 45 mph for the eastern third of Washington and adjacent portions of north Idaho including Spokane, Pullman and wind prone areas near Coeur d'Alene. We will be keeping a close eye on Tuesday for the potential for future Wind Advisories. /GKoch Wednesday through Sunday: Above average temperatures in the 40s and 50s continue through the end of the week as upper level height rises dominate the period. A weak wave on the northwest branch of the ridge in SW BC will bring the chance (30-50%) for high elevation snow (above 4000 feet) and valley rain to the Cascades and ID Panhandle Thursday. A second ridge forms offshore Thursday night and shifts into the Inland NW Friday, so most of the day Friday will be dry. As the ridge axis shifts east in western Montana Friday night, precipitation chances increase thanks to a low pressure headed toward the Kenai Peninsula in southern Alaska. A deep subtropical moisture plume will be aimed at Washington. The north-south orientation of the plume suggests this will not be a very long winded event, but precipitation chances continue through late next weekend. Snow levels will be around 4500-5500 feet through the event. Not anticipating a significant hydrologic event from this late week system. /Butler && .AVIATION... 00Z TAFS: One round of rain has moved out except for upslope showers into parts of SE Washington and the ID Panhandle. Another round of rain enters between 21z this afternoon through 06z this evening. A very moist boundary layer from the recent rain will continue to promote IFR and MVFR conditions over much of the region with additional rain keeping these conditions in place. Areas of LIFR conditions will continue into early this afternoon as well. Behind the next round of rain will have more wind, which has the potential to bring some drying to the boundary layer and increasing CIGS overnight into Monday morning. The wind though will also lead to LLWS for much of the area overnight. KPUW has the potential for stronger gusts to reach the surface. FORECAST CONFIDENCE AND/OR ALTERNATE SCENARIOS: Moderate confidence in timing and location of upcoming precipitation. Moderate confidence of wind shear values being greater than 30 knots difference. The exception is KPUW where the HREF shows a 90% chance of wind gusts exceeding 40 MPH between 03z-09z tonight, and a 40% chance of wind gusts reaching 50 MPH. JW ----------------------- Confidence descriptors: Low - Less than a 30 percent chance Moderate - 30 to 70 percent chance High - Greater than a 70 percent chance && .PRELIMINARY POINT TEMPS/POPS... Spokane 49 36 49 39 47 33 / 90 100 50 90 40 30 Coeur d'Alene 47 35 48 36 45 31 / 100 100 30 100 60 50 Pullman 49 37 46 37 45 31 / 100 100 60 100 50 50 Lewiston 53 39 52 40 52 34 / 90 100 40 90 40 40 Colville 46 30 45 35 45 29 / 40 100 40 100 40 30 Sandpoint 43 35 45 37 43 32 / 100 100 30 100 80 70 Kellogg 45 37 47 37 40 33 / 100 100 40 100 80 80 Moses Lake 52 34 49 37 54 31 / 60 60 70 50 10 0 Wenatchee 46 33 42 35 47 32 / 50 60 80 70 30 10 Omak 45 31 44 35 47 31 / 20 90 60 90 20 10 && .OTX WATCHES/WARNINGS/ADVISORIES... ID...None. WA...None. &&
In the hours before
Local storm report, Feb 23, 11:18 AM PST, 2 hours 54 minutes before
Preliminary Local Storm Report
National Weather Service Spokane WA
1118 AM PST Sun Feb 23 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1108 AM Flood 3 NE Oakesdale 47.17N 117.20W
02/23/2025 Whitman WA Dept of Highways
Water over roadway.
&&Local storm report, Feb 23, 11:22 AM PST, 2 hours 50 minutes before
Preliminary Local Storm Report
National Weather Service Spokane WA
1122 AM PST Sun Feb 23 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1121 AM Flood 3 N Davenport 47.70N 118.14W
02/23/2025 Lincoln WA Dept of Highways
Water over roadway on SR 25 both directions
at milepost 3.5.
&&Local storm report, Feb 23, 11:27 AM PST, 2 hours 45 minutes before
Preliminary Local Storm Report
National Weather Service Spokane WA
1127 AM PST Sun Feb 23 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1127 AM Flood 7 SW Garfield 46.93N 117.23W
02/23/2025 Whitman WA Dept of Highways
Water over roadway on SR 272 at MP 8.
&&Local storm report, Feb 23, 11:32 AM PST, 2 hours 40 minutes before
Preliminary Local Storm Report
National Weather Service Spokane WA
1132 AM PST Sun Feb 23 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 AM Flood 1 N Valleyford 47.54N 117.24W
02/23/2025 Spokane WA Fire Dept/Rescue
Water over roadway on S. Madison Rd just
north of the Palouse Hwy.
&&Local storm report, Feb 23, 11:41 AM PST, 2 hours 31 minutes before
Preliminary Local Storm Report
National Weather Service Spokane WA
1141 AM PST Sun Feb 23 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM Flood 1 N Cheney 47.51N 117.58W
02/23/2025 Spokane WA Trained Spotter
Large field flooding from rain last night
and snow melt. Sides of the streets are
running streams. Stated it is the worst
flooding seen in the five years at that
residence. CoCoRaHS spotter WA-SP-83.
&&Local storm report, Feb 23, 11:45 AM PST, 2 hours 27 minutes before
Preliminary Local Storm Report
National Weather Service Spokane WA
1145 AM PST Sun Feb 23 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM Flood 4 NE Kootenai 48.35N 116.45W
02/23/2025 Bonner ID Trained Spotter
Total rainfall from yesterday and last night
was 1.24 inches. Rapid melt of snow on the
ground and rain resulted in standing water
everywhere. No information on any property
damage.
&&The office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 8:13 PM PST | River Flood Warning | OTX | Whitman | 59 hr |
| Feb 22, 11:52 PM PST | Areal Flood Advisory | OTX | Whitman | 44 min |
| Feb 23, 12:10 AM PST | Areal Flood Warning | OTX | Whitman | 52 hr |
| Feb 23, 12:32 AM PST | Areal Flood Advisory | OTX | Asotin, Garfield, Spokane | 52 hr |
| Feb 23, 9:05 AM PST | Areal Flood Warning | OTX | Lincoln | 29 hr |
| Feb 23, 10:04 AM PST | River Flood Warning | OTX | Whitman | 42 hr |
| Feb 23, 2:04 PM PST | Wind Advisory | OTX | Asotin, Chelan, Douglas, Garfield, Grant, Spokane and 1 more | 13 hr |
Nearby
Winter Storm Warnings in Washington, 2025Every winter storm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.